MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS SO 8.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS SO 8.0; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right total hip arthroplasty.Subsequently, at approximately eight months post-op the patient developed persistent lateral thigh and groin pain.Tendonitis was suspected however, the surgeon also questioned if there was an issue with the press-fit femoral component.Approximately 9 months post-op, an injection of steroids and local anesthetic was given under fluoroscopic guidance.The patient has since completed the study with improvement in pain and all implants remaining in place.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 01732 0001825034 - 2023 - 01733 d10: cat# 12-115116 lot# 2970965 cer bioloxd mod hd 32mm +3 nk.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Tendinitis is inflammation of a tendon that attaches muscle to bone.It can happen to any tendon in the body.When a tendon is inflamed, it can cause swelling, pain, and discomfort.Tendinitis often results from sports injuries or repetitive movements, it's usually caused by overuse.The condition is more common in adults over the age of 40 and athletes.With tha the hip is manipulated and tendons get stretched and pulled which can cause it to be inflamed with symptoms of swelling, pain, and discomfort.As the patient is recovering tendonitis can develop from overuse, especially within the first couple months.Tendinitis may go away over time.If not, a doctor will recommend treatments to reduce pain and inflammation and preserve mobility.Most cases of tendonitis can be successfully treated with rest, ice, compression (a sleeve or wrap), elevation, stretching, and modification of activities however tendinitis is also commonly treated with steroid injections to reduce the pain and inflammation.When properly treated, most tendinitis conditions don't result in permanent joint damage or disability.The best way to prevent it from occurring is to avoid or modify activities that caused the problem.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TPRLC 133 FP TYPE1 PPS SO 8.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17388239
Report Number0001825034-2023-01734
Device Sequence Number20408842
Product Code LZO
UDI-Device Identifier00880304489660
UDI-Public(01)00880304489660(17)280527(10)6298802
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-100080
Device Lot Number6298802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight97 KG
Patient RaceWhite